Order Article Reprints
Journal: Cryptography, 2025
Volume: 9
Number: 56
Article:
Novel Approach to Degree, Balancedness, and Affine Equivalence of Boolean Functions and Construction of a Special Class of Non-Quadratic Balanced Boolean Functions
Authors:
by
Sunil Kumar, Dharminder Chaudhary, S. A. Lakshmanan and Cheng-Chi Lee
Link:
https://www.mdpi.com/2410-387X/9/3/56
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.